# SDR VGQY2010052000011

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN SURFACE FRONT SPAR AT APPROX WS 700 FOUND SKIN CRACKED.  REPAIRED CARRIED OUT PER SRM 51-40-15 REV 116.  REPAIR AREA PAINTED PER MM 51-24-11 REV 90.
